(865)966-1133

Monday-Thursday 8am-5pm
Friday 8am-4pm

0 CART
0 items in your cart
Ooops no items were found.
Try something else.

Your cart is empty!

Located in Knoxville, TN

Founded in April 1974

60,000 quality products

A&W will be closed Monday May 26, 2025

Deliveries will be made on your next scheduled route day.

Sinus Congestion and Pain Relief, 50/Box

Category Medicines
PFYBXAVSCP50BX
PFYBXAVSCP50BX
PFYBXAVSCP50BX

Sinus Congestion and Pain Relief, 50/Box

Item Code: PFYBXAVSCP50BX
Category Medicines
Manufacturer ACME UNITED CORPORATION

Description

Combines the speed and strength of Advil and a proven nasal decongestant for fast, effective relief of sinus pressure and congestion associated with colds. Re-open your airways by constricting the blood vessels in your nose and sinuses and treat the pain associated with colds. Packaged for individual use for on the go or to replenish first aid stations and kits. Contains: Ibuprofen 200 mg; Phenylephrine HCI 10 mg; Description: 1/Pack, 50 Packs/Box; For Use With: First Aid Stations/Kits; Individual Use; Quantity: 50/Box.

Specifications

Made In

US

UNSPSC Code

51000000

Weight

0.4lb

Height

3.5in

Width

5.5in

Length

6.02in

Brand

Advil

Category

Medicines

Contains

Ibuprofen 200 mg; Phenylephrine HCI 10 mg

Description

1/Pack, 50 Packs/Box

For Use With

First Aid Stations/Kits; Individual Use

Global Product Type

Allergy/Sinus Relief

Post-Consumer Recycled Content Percent

0%

Pre-Consumer Recycled Content Percent

0%

Total Recycled Content Percent

0%

Call for price

Sinus Congestion and Pain Relief, 50/Box

Category Medicines
PFYBXAVSCP50BX
PFYBXAVSCP50BX
PFYBXAVSCP50BX

Sinus Congestion and Pain Relief, 50/Box

Item Code: PFYBXAVSCP50BX
Category Medicines
Manufacturer ACME UNITED CORPORATION

Description

Combines the speed and strength of Advil and a proven nasal decongestant for fast, effective relief of sinus pressure and congestion associated with colds. Re-open your airways by constricting the blood vessels in your nose and sinuses and treat the pain associated with colds. Packaged for individual use for on the go or to replenish first aid stations and kits. Contains: Ibuprofen 200 mg; Phenylephrine HCI 10 mg; Description: 1/Pack, 50 Packs/Box; For Use With: First Aid Stations/Kits; Individual Use; Quantity: 50/Box.

Specifications

Made In

US

UNSPSC Code

51000000

Weight

0.4lb

Height

3.5in

Width

5.5in

Length

6.02in

Brand

Advil

Category

Medicines

Contains

Ibuprofen 200 mg; Phenylephrine HCI 10 mg

Description

1/Pack, 50 Packs/Box

For Use With

First Aid Stations/Kits; Individual Use

Global Product Type

Allergy/Sinus Relief

Post-Consumer Recycled Content Percent

0%

Pre-Consumer Recycled Content Percent

0%

Total Recycled Content Percent

0%

Call for price
SEARCH ×